Angeliano

Mucinex Fast Max Cold Flu Sore Throat Caplets White 8

Mucinex Fast-Max Cold, Flu, & Sore Throat Caplets, 20ct

Category : Drugstore
Brand : Mucinex
Features
  • 1 Dose, 9 Symptom Relief, Maximum Strength Formula
  • Relieves Headache, Fever & Sore Throat
  • Relieves Nasal & Chest Congestion
  • Thins & Loosens Mucus
  • Controls Cough
  • Cold, Cough, and Flu Maximum Strength ? Mucinex Fast-Max Day/Night ? 30 caplets ? Fast relief for congestion, fever, aches, and sore throat

    Category : Drugstore
    Brand : Mucinex
    Features
  • Relieves headache pain and reduces fevers with active ingredient acetaminophen pain relievers and fever reducers
  • Contains 20 Caplets of Day Time Severe Cold Medicine & 10 Caplets of Night Time Cold & Flu Medicine
  • Thins & loosens mucus with active ingredient guaifenesin expectorant
  • Relieves nasal congestion with active ingredient phenylephrine HCl nasal decongestant
  • Controls Cough with active ingredient dextromethorphan HBr cough suppressant
  • Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache, Cough and Reduces Fever, 30 Caplets

    Category : Drugstore
    Brand : Mucinex
    Features
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu chaplets relieve cough, nasal congestion that leads to the stuffy nose, reduces fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12.5 mg cough suppressant/antihistamine
  • CONVENIENT CAPLETS: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take 2 caplets every 4 hours
  • Mucinex Fast-Max Cold, Flu & Sore Throat Liquid - 6 oz, Pack of 3

    Category : Drugstore
    Brand : Mucinex
    Features
  • Temporarily relieves these common cold and flu symptoms: cough; nasal congestion; minor aches and pains; sore throat, headache.
  • Mucinex Fast-Max Adult Liquid - Cold, Flu, Sore Throat 9 oz

    Category : Drugstore
    Brand : Mucinex

    Mucinex Fast-Max Clear & Cool Cold, Flu, Sore Throat Liquid, 6oz

    Category : Drugstore
    Brand : Mucinex
    Features
  • Treats cold and flu symptoms and cools with an instant menthol burst
  • 1 Dose, 9 Symptom Relief, Maximum Strength Formula
  • Relieves Headache, Fever and Sore Throat
  • Relieves Nasal and Chest Congestion and Thins and Loosens Mucus
  • Controls Cough
  • Mucinex Fast-Max Clear & Cool Adult Liquid - Cold, Flu, & Sore Throat 6 oz.

    Category : Drugstore
    Brand :
    Features
  • Mucinex Fast-Max Cold, Flu & Sore Throat Clear & Cool, 6 Fl Oz
  • Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache,Cough and Reduces Fever

    Category : Drugstore
    Brand : Mucinex
    Features
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • TRUST MUCINEX: Mucinex is the No.1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • Maximum Strength Mucinex FastMax DM Max & Mucinex Nightshift Cold & Flu Liquid (2 x 6 fl. oz.) Thins & Loosens Mucus, Relieves Cough & Chest Congestion, Pain, Fever, Sneezing, Sore Throat, Runny Nose

    Category : Drugstore
    Brand : Mucinex
    Features
  • Fights your worst symptoms so you can sleep great and wake up human
  • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
  • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
  • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
  • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
  • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
  • Use as directed
  • Mucinex Cold, Flu, & Sore Throat Relief Liquid, 9 Fl Oz

    Category : Drugstore
    Brand : Mucinex
    Features
  • Controls Cough, Thins & Loosens Mucus, Relieves Nasal & Chest Congestion, Sinus Pressure & Congestion, Body Pain, Headache, Fever, & Sore Throat
  • Maximum Strength Formula
  • Directions: Adults and children 12 years and older - 20 mL (in dosing cup provided) every 4 hours No more than 6 doses in any 24-hour period Each 20 mL contains: sodium 12 mg
  • Children under 12 years DO NOT USE
  • Use as directed
  • Mucinex Maximum Strength Fast-Max Caplets, Cold & Flu Multi Symptom Relief Caplets, 40 Count

    Category : Drugstore
    Brand : Mucinex
    Features
  • Day Time Severe Congestion and Cough helps controls cough, relieve nasal and chest congestion, thins and loosens mucus
  • Night Time Cold and Flu helps you get to sleep by temporarily relieving aches, fever, sore throat, nasal congestion, runny nose and sneezing, plus controls cough
  • Includes 24 daytime caplets and 16 nighttime caplets
  • Mucinex FastMax Cold Flu Sore Throat Relief Liquid Fluid Ounce, 6 Fl Oz

    Category : Drugstore
    Brand : Mucinex
    Features
  • Relieves headache, fever & sore throat
  • Control Cough
  • Relieves nasal & chest congestion
  • Thins & loosens mucus
  • Maximum Strength Formula
  • Mucinex Nightshift Cold & Flu Liquid That Relieves Fever/Sneezing/Sore Throat/Runny Nose and Cough, 6 Fl Oz (Pack of 1)

    Category : Drugstore
    Brand : Mucinex
    Features
  • Fights your worst symptoms so you can sleep great and wake up human
  • MUCINEX Nightshift Cold & Flu Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose
  • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years DO NOT USE
  • ACTIVE INGREDIENTS; (in each 20 mL); MUCINEX Nightshift Cold & Flu; Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant; Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • Money Back Guarantee is available for all Mucinex Nightshift products, for terms and conditions see the Mucinex website.
  • Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All in One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)

    Category : Drugstore
    Brand : Mucinex
    Features
  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY COLD & FLU & NIGHTSHIFT NIGHT SEVERE COLD & FLU: Fast Release, Powerful Multi-Symptom Relief medicine. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold & Flu helps reduce fever, relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Severe Cold & Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches & pains, headache, sneezing, runny nose, sore & itchy throat and allergy symptoms
  • #1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust for themselves and their families* and #1 Pharmacist Recommended Expectorant
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine
  • MUCINEX® Nightshift® Cold & Flu Clear & Cool Liquid 6 fl. oz. Relieves Fever, Sneezing, Sore Throat, Runny Nose, Nasal Congestion, and Controls Cough with a Burst of Cooling Menthol

    Category : Drugstore
    Brand : Mucinex
    Features
  • COLD & FLU RELIEF: Mucinex Nightshift Cold & Flu Clear & Cool helps reduce fever, relieve pain, headache, cough, runny nose, sneezing and sore throat, nasal congestion
  • COOLING BURST OF MENTHOL: Instant burst of cooling Menthol flavor
  • #1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust for themselves and their families and #1 Pharmacist Recommended Brand
  • PAIN RELIEVER: Contains Acetaminophen which reduces fever and relieves minor aches and pains thereby relieving your sore throat pain
  • COUGH SUPPRESSANT: Contains Dextromethorphan HBr that helps relieve cough
  • NASAL DECONGESTANT: Contains Phenylephrine HCl that provides relief for nasal congestion, sinus congestion and pressure
  • ANTIHISTAMINE: Contains Triprolidine HCl that alleviates sneezing, runny nose, itching of the nose and watery eyes
  • USAGE: Use as directed; For ages 12+ years
  • Mucinex Children's FreeFrom Multi-Symptom Cold, Flu & Sore Throat, Pain Reliever & Fever Reducer, Cough Suppressant, Expectorant & Nasal Decongestant, Elderberry & Cherry Flavor, 4 FL OZ

    Category : Drugstore
    Brand : Mucinex
    Features
  • MULTI-SYMPTOM COLD, FLU & SORE THROAT RELIEF: Mucinex Children’s FreeFrom Multi-Symptom Cold, Flu & Sore Throat helps relieve cold and flu symptoms: cough, sore throat, stuffy nose, chest & nasal congestion, headache and reduces fever
  • FREE FROM UNWANTED ADDITIVES: Free from unwanted additives such as artificial flavors, colors, dyes; No alcohol and sugar
  • PEDIATRICIAN RECOMMENDED: Pediatrician Recommended Brand as an OTC brand in the Children’s Cough/Cold category (AlphaImpactRxProVoice Survey)
  • PAIN RELIEVER & FEVER REDUCER: Contains Acetaminophen which relieves pain, reduces fever and help relieve your sore throat symptoms
  • COUGH SUPPRESSANT: Contains Dextromethorphan HBr that helps relieve cough
  • Voice37 Singers Voice Remedy, Throat37 Sore Throat Remedy, Seasonal37 Cold Remedy – All Natural Vocal Booster, Sore Throat Remedy, Cold Remedy. Bundle of All 3 Bottles. by Clyor

    Category : Drugstore
    Brand : CLYOR
    Features
  • Bottle 1 - ENHANCE VOCALS: Totally enhance your vocal functions with this Clyor Voice37 breakthrough formula. Rid yourself of that rough, raspy or harsh sounding voice with this pure and naturally formulated solution.
  • Bottle 2 - QUICK COLD RELIEF: Seasonal37 by Clyor has been known to relieve colds quickly and effectively. Its fast acting formula makes it perfect for the vocal professional, helping to protect your voice from being affected by the strains of illness.
  • Bottle 3 - RELIEVE SORE THROAT: Speak easily, smoothly and comfortably! Fast relief throat spray by Clyor will relieve pain and discomfort in your throat, and quickly reduce inflammation and ease the pain of swallowing.
  • CAREER VOCALISTS: Do you sing, act or speak? This is the solution for you! Singers, public speakers, orators, theater performers and actors will greatly benefit from fast relief without negative impact on their voice.
  • NATURE IN A BOTTLE: This common cold remedy is alcohol free. It is vegetarian based, including Echinacea Herb, Red Root, Green Tea, Elderberry, Thyme, Red Clover, Ginger & more. Enjoy nature's healthiest and best.
  • NyQuil SEVERE with Vicks VapoCOOL Cough, Cold & Flu Relief, 24 Caplets - Sore Throat, Fever, and Congestion Relief (Packaging May Vary)

    Category : Drugstore
    Brand : Vicks
    Features
  • Vaporize your cold
  • Maximum strength cold & flu relief
  • Put your cold to bed with soothing Vicks Vapors
  • Don't just fight your cold. Vaporize it
  • When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use as directed. Keep out of reach of children
  • Rite Aid Mucus Relief Cold, Flu and Sore Throat, Maximum Strength - 20 Caplets | Relieves Mucus & Cough Suppressant | Nasal Decongestant

    Category : Drugstore
    Brand : Rite Aid
    Features
  • MAXIMUM STRENGTH: Rite Aid's Cold and Flu Medicine is formulated to quickly and effectively relieve your worst symptoms.
  • MULTI-SYMPTOM RELIEF: This cold medicine relieves headache, fever, sore throat, nasal and chest congestion, and thins and loosens mucus.
  • FOR 12+: Rite Aid's maximum strength decongestant and cold medicine for adults and children 12 years and older.
  • COMPARE TO MAXIMUM STRENGTH MUCINEX: Rite Aid's cold and flu caplets provide the same relief as the national brand's flu medicine for adults.
  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • Cold & Cough, Mucinex Children's Multi-Symptom Day/Night Liquid, Very Berry, 8oz (2x4oz) Relieves Nasal & Chest Congestion, Thins & Loosens Mucus, Controls Cough, Reduces Fever, Soothes Sore Throat

    Category : Drugstore
    Brand : Mucinex
    Features
  • Day & Night: Relieves Stuffy Nose & Cough
  • Day Time: Chest Congestion & Breaks up Mucus
  • Night Time: Fever & Sore throat
  • Night Time: Runny Nose & Sneezing
  • Alcohol-Free, Includes dosing cup
  • Maximum Strength Mucinex Fast-Max Day Severe Congestion & Cough & Nightshift Night Cold & Flu, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)

    Category : Drugstore
    Brand : Mucinex
    Features
  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY SEVERE CONGESTION & COUGH & NIGHTSHIFT NIGHT COLD & FLU: Fast Release, Powerful Multi-Symptom Relief medicine. Get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Severe Congestion & Cough helps relieve severe congestion & cough, nasal & sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Cold & Flu helps reduce fever, relieve cough, fever, sore throat, runny nose and sneezing. Nighttime relief for a better morning
  • #1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust for themselves and their families* and #1 Pharmacist Recommended Expectorant
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Triprolidine HCI - Antihistamine
  • Cepacol Extra Strength Sore Throat & Cough Relief Lozenges, 16 Count, Mixed Berry Flavor, Maximum Numbing, Fast Acting Relieves Sore Throat Pain, and Quiets Cough (Pack of 4)

    Category : Drugstore
    Brand : Cepacol

    Vicks DayQuil SEVERE with Vicks VapoCOOL Cough, Cold & Flu Relief, 24 Caplets (Non-Drowsy) - Sore Throat, Fever, and Congestion Relief

    Category : Drugstore
    Brand : Vicks
    Features
  • Includes 24 Vicks DayQuil Severe Cold & Flu Caplets
  • When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing
  • Use as directed. Keep out of reach of children
  • Maximum Strength Mucinex Fast-Max Day Time Severe Congestion and Cough & Night Time Cold & Flu Multi Symptom Relief Caplets - 40 Count (Pack of 4)

    Category : Drugstore
    Brand : Mucinex
    Features
  • Day Time Severe Congestion and Cough helps controls cough, relieve nasal & chest congestion, thins and loosens mucus
  • Night Time Cold & Flu helps you get to sleep by temporarily relieving aches, fever, sore throat, nasal congestion, runny nose and sneezing, plus controls cough
  • Includes 24 daytime caplets and 16 nighttime caplets
  • DayQuil and NyQuil Severe with Vicks VapoCOOL Cough, Cold & Flu Relief, Relieves Sore Throat, Fever, and Congestion, Day or Night, 24 Caplets - 16 DayQuil & 8 NyQuil (Packaging May Vary)

    Category : Drugstore
    Brand : Vicks
    Features
  • Vicks DayQuil Severe Cold & Flu: Maximum strength non-drowsy cold & flu relief.Vicks NyQuil Severe Cold & Flu: Maximum strength nighttime cold & flu relief
  • Vicks DayQuil Severe Cold & Flu: Non-Drowsy.Vicks NyQuil Severe Cold & Flu: Nighttime
  • Includes 16 Vicks DayQuil Severe Cold & Flu Caplets and 8 Vicks NyQuil Severe Cold & Flu Caplets
  • Use as directed
  • Keep out of reach of children
  • Safrel Mucus Relief Medicine Guaifenesin 400 mg - 200 Mini Caplets | Fast Acting Expectorant, Thins and Loosens Mucus, Relieves Chest Congestion, Cough, Cold and Flu | Compare to Mucinex Tablets

    Category : Drugstore
    Brand : Safrel
    Features
  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Guaifenesin, an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Clinically proven to provide powerful relief for your toughest chest congestion. Compare Safrel Mucus Relief to the active ingredient of Mucinex.
  • ✅ FAST ACTING: Safrel Mucus Relief Guaifenesin is a fast-acting expectorant helps loosen and thin mucus. Take 1 tablet every 4 hours with water.
  • ✅ EASY TO SWALLOW: Our 400 mg tablets are small in size making it easier to swallow to promote clearer breathing by providing continuous relief through out the day and night. Enjoy cough mucus relief with tablets that can be used by those with allergies, colds, infections, and flu bugs.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Mucus Relief of 200 count value pack can save you significant amount of money with the same active ingredient as Mucinex and Robitussin DM.
  • ✅ MADE IN USA: A Non-Drowsy Immediate Release Formula carefully manufactured in USA to gurantee 100% satisfaction.
  • MUCINEX Nightshift Sinus 6 fl. oz. Relieves Fever, Sore Throat, Runny Nose, Sneezing, Nasal Congestion, and Controls Cough

    Category : Drugstore
    Brand : Mucinex
    Features
  • Fights your worst symptoms so you can sleep great and wake up human
  • MUCINEX Nightshift Sinus Relieves Headache, Fever, Body Pain, Sore Throat, Coughing, Sneezing, Runny Nose, and Nasal Congestion
  • USAGE INFORMATION Adults and children 12 years and older Liquid 20 mL (in dosing cup provided) every 4 hours No more than 6 doses in any 24-hour period Children under 12 years DO NOT USE
  • ACTIVE INGREDIENTS (in each 20 mL) MUCINEX Nightshift Sinus: Acetaminophen 650 mg Purpose(s) Pain reliever/fever reducer Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant Phenylephrine HCl 10 mg - Nasal decongestant Triprolidine HCl 2.5 mg Purpose(s) Antihistamine
  • Use as directed
  • Money Back Guarantee is available for all Mucinex Nightshift products, for terms and conditions see the Mucinex website.
  • Backed by Science - Sore Throat Relief Spray - Sore Throat Spray - Clear Lungs - Mucus Relief - Sore Throat Remedies - Natural Cough Remedy - Cough Relief - Cough & Throat Bronchitis Relief - TERAMUNE

    Category : Drugstore
    Brand : Teramune
    Features
  • 𝐄𝐅𝐅𝐈𝐂𝐀𝐂𝐘: The spray was shown in a clinical trial to provide fast symptom relief from cold & flu symptoms such as nasal, sinus, and chest congestion, runny nose, sore throat, coughing, sneezing
  • 𝐏𝐋𝐀𝐍𝐓 𝐄𝐌𝐔𝐋𝐒𝐈𝐅𝐈𝐄𝐑: This plant therapy oil blend consists water and organic aloe vera inner leaf, organic apple cider vinegar, organic olive oil, organic non-gmo soy lecithin, organic almond extract
  • 𝐎𝐑𝐆𝐀𝐍𝐈𝐂 𝐄𝐒𝐒𝐄𝐍𝐓𝐈𝐀𝐋 𝐎𝐈𝐋𝐒: The thieves organic oil includes pine, eucalyptus, ravensara, cypress, hyssop, thyme thymol, rosemary, sage, dill, bay laurel berries, eucalyptus lemon
  • 𝐁𝐀𝐂𝐊𝐄𝐃 𝐁𝐘 𝐒𝐂𝐈𝐄𝐍𝐂𝐄: This bronchitis relief remedies promotes and maintains a healthy respiratory function like ear, sinus, chest etc
  • 𝐔𝐒𝐀𝐆𝐄 𝐃𝐈𝐑𝐄𝐂𝐓𝐈𝐎𝐍𝐒: Shake the essential organic oil strongly, then spray it onto your throat. Exhale through the nose. Use up to 6 times/ day as needed
  • Mucinex Fast-Max Maximum Strength All-In-One Cold & Flu, 9 oz Bottle, For Use On Headaches, Body Pain, Sore Throats, Fevers, Chest Congestion, Cough, Nasal/Sinus Congestion, and Sinus Pressure

    Category : Drugstore
    Brand : Mucinex
    Features
  • 1 Dose, 9 Symptom Relief, Maximum Strength Formula
  • Relieves Headache, Fever & Sore Throat, Nasal & Chest Congestion, Thins & Loosens Mucus, & Controls Cough
  • Adults and children 12 years of age and older: 20 mL in dosing cup provided every 4 hours. Children under 12 years of age: do not use.
  • Do not take more than 6 doses in any 24-hour period.
  • Active Ingredients in each 20 mL: Acetaminophen 650 mg; Dextromethorphan HBr 20 mg; Guaifenesin 400 mg; Phenylephrine HCI 10 mg
  • Maximum Strength Mucinex Sinus-Max Pressure, Pain & Cough & Nightshift Sinus Caplets, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)

    Category : Drugstore
    Brand : Mucinex
    Features
  • MAXIMUM STRENGTH MUCINEX SINUS-MAX PRESSURE, PAIN & COUGH & NIGHTSHIFT SINUS: Fast Release, Powerful Multi-Symptom Relief medicine. Get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Sinus-Max Day Pressure, Pain & Cough Caplets help to relieve pain, sinus pressure & congestion, headaches, controls cough and thins & loosens mucus
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Nightshift Sinus Caplets help to relieve pain, cough, fever, sore throat, runny nose, sneezing & nasal congestion. Nighttime relief for a better morning!
  • #1 TRUSTED COLD AND COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust for themselves and their families*
  • FSA & HSA ELIGIBLE: Cover out-of-pocket expenses with pre-tax dollars.
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine